Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 20, 2012, 1:08 AM CDT for Navarro County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2012, 1:08 AM CDT (06:08 UTC)
- Expired
- Mar 20, 2012, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 2:28 AM CDT | FLASH FLOOD | 3 Wsw Corsicana, TX | NW COUNTY ROAD 2005 IS CLOSED DUE TO HIGH WATER. |
| Mar 20, 3:56 AM CDT | FLASH FLOOD | 2 E Corsicana, TX | BOTH NORTHBOUND LANES OF INTERSTATE 45 AT MILE MARKER 231 ARE CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 80 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
762
WGUS54 KFWD 200608
FFWFWD
TXC349-200900-
/O.NEW.KFWD.FF.W.0014.120320T0608Z-120320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 400 AM CDT
* AT 103 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 11
MILES NORTH OF CORSICANA TO 6 MILES SOUTH OF DAWSON...MOVING
NORTHEAST AT 20 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS
THE AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH
FLOODING THROUGH 400 AM CDT. TOTAL RAINFALL AMOUNTS THROUGH
SUNRISE SHOULD REACH 2 TO 4 INCHES.
* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CORSICANA...ANGUS...NAVARRO AND KERENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3181 9646 3180 9655 3181 9671 3207 9690
3233 9639 3230 9630 3226 9628 3225 9624
3220 9620 3221 9615 3220 9616 3217 9618
3215 9610 3209 9612 3208 9607 3202 9605
$$
921 follow-up statement
468
WGUS74 KFWD 200803
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT TUE MAR 20 2012
TXC349-200900-
/O.CON.KFWD.FF.W.0014.000000T0000Z-120320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
303 AM CDT TUE MAR 20 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NAVARRO COUNTY...
RAINFALL RATES HAVE DIMINISHED TO A QUARTER OF AN INCH PER HOUR AS
THE LINE OF THUNDERSTORMS HAS MOVED OFF TO THE EAST. HOWEVER
EXCESSIVE RUNOFF FROM EARLIER RAINFALL OF 2 TO 4 INCHES WILL
CONTINUE TO RESULT IN A THREAT FOR FLASH FLOODING ACROSS NAVARRO
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.
&&
LAT...LON 3181 9646 3180 9655 3181 9671 3207 9690
3233 9639 3230 9630 3226 9628 3225 9624
3220 9620 3221 9615 3220 9616 3217 9618
3215 9610 3209 9612 3208 9607 3202 9605
$$
92What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 12:45 AM CDT, 23 minutes earlier.
Area forecast discussion, Mar 20, 12:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1245 AM CDT TUE MAR 20 2012 .AVIATION... /06Z TAFS/ CONCERNS...THUNDER FIRST FEW HOURS OF TAFS. MAIN LINE OF STORMS HAS PUSHED EAST OF METRO TAF SITES...BUT INTERMITTENT LIGHTNING CONTINUES WITHIN A LARGE AREA OF TRAILING PRECIPITATION. LIGHTNING WILL CONTINUE TO BE LESS FREQUENT THAN EARLIER IN THE EVENT...BUT THUNDER MENTION CONTINUES THROUGH 10Z (5 AM CDT). AIRPORT WEATHER WARNING CURRENTLY THROUGH 08Z (3 AM CDT)...SO WILL ASSESS NEED FOR CONTINUATION BEFORE 09Z AMENDMENTS. STRONG STORMS TRAINING NORTH THROUGH CENTRAL TEXAS WILL LIKELY PASS EAST OF METRO TAF SITES. WITH UPPER SYSTEM LINGERING TO THE WEST...SOUTHERLY FLOW ALOFT WILL PERSIST. AS SUCH...LIGHT RAIN WILL PREVAIL THROUGH THE MORNING PUSH...BUT ANTICIPATE A DIMINISHING LIGHTNING THREAT AS AXIS OF HEAVIER ACTIVITY SHIFTS EAST. LIGHT NORTHERLY WINDS WILL CONTINUE THROUGH MIDDAY. WACO... NEARLY CONTINUOUS HEAVY RAIN WILL IMPACT WACO AS CELLS TRAIN ACROSS THE AREA...WITH POTENTIAL FOR PROLONGED PERIOD OF IFR CIGS/VSBY. TAF IS MORE OPTIMISTIC...BUT AIRPORT IS INACTIVE REGARDLESS. THE LINE WILL GRADUALLY SHIFT EAST OF THE AIRFIELD BEFORE THE TOWER OPENS IN THE MORNING...BUT LINGERING ACTIVITY MAY STILL IMPACT EARLY MORNING ARRIVALS/DEPARTURES. 25 && .PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/ POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES... LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT... HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST TO EAST DURING THE DAY TUESDAY. AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK. WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7. AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY. EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA AND TEMPERATURES WARMING INTO THE 80S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 49 69 50 73 50 / 30 20 10 10 10 WACO, TX 47 67 48 76 48 / 20 20 10 10 10 PARIS, TX 50 66 48 74 50 / 40 30 10 10 10 DENTON, TX 46 69 46 71 45 / 40 30 10 10 10 MCKINNEY, TX 44 69 47 72 48 / 40 30 10 10 10 DALLAS, TX 51 69 50 74 52 / 30 20 10 10 10 TERRELL, TX 47 70 49 74 50 / 30 20 10 10 10 CORSICANA, TX 48 67 49 75 50 / 20 20 10 10 10 TEMPLE, TX 47 71 47 73 48 / 20 20 10 10 10 MINERAL WELLS, TX 45 67 45 73 47 / 30 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. && 25/79
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO THREAT THROUGH LATE EVENING. VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY IN AREAS SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Local storm report, Mar 20, 12:03 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FLOOD KILLEEN 31.13N 97.73W
03/19/2012 BELL TX EMERGENCY MNGR
MANDATORY EVACUATIONS AT OAK SPRING ESTATES MOBILE HOME
PARK IN W KILLEEN DUE TO NOLAN CREEK FLOODINGLocal storm report, Mar 20, 12:04 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD WHITE HALL 31.22N 97.45W
03/19/2012 BELL TX EMERGENCY MNGR
FLOODING REPORTED AT SH 36 AND AYCOCK IN WHITEHALLLocal storm report, Mar 20, 12:08 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM FLOOD WINDOM 33.57N 96.00W
03/19/2012 FANNIN TX AMATEUR RADIO
FLOODING REPORTED AT 56 AND WINDHAMLocal storm report, Mar 20, 12:14 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLOOD 1 S HONEY GROVE 33.57N 95.92W
03/20/2012 FANNIN TX AMATEUR RADIO
A FEW INCHES OF WATER WAS OVER HIGHWAY 34 APPROXIMATELY
1 MILE SOUTH OF HONEY GROVE. ALSO, FIELDS ALONG THE
HIGHWAY WERE FLOODED.Local storm report, Mar 20, 12:27 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FLASH FLOOD 1 SW WOODWAY 31.51N 97.21W
03/20/2012 MCLENNAN TX TRAINED SPOTTER
WATER COVERING ROADS IN W WACO AROUND HEWITT DR AND
CHAPTEL RD. CARS HAVE FLOODED OUT.Local storm report, Mar 20, 12:54 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLASH FLOOD DALLAS 32.77N 96.78W
03/19/2012 DALLAS TX FIRE DEPT/RESCUE
HIGHWATER RESCUE AT WHITE ROCK CREEK (NORTHWEST HWY AND
LAWTHER)The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 37 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 22 hr |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 19, 11:53 PM CDT | Areal Flood Warning | FWD | Fannin | 10 hr |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Kaufman | 9 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:04 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Bell | 12 hr |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Collin | 21 hr |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.